# SDR WX0400036

- Difficulty date: September 24, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49912
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED OVERHEAD EMERGENCY LIGHTS, ROW 31 TO 35 AND EMERGENCY POWER OVERHEAD LIGHTS, ROW 25, 29 AND 33 INOPERATIVE.  MAINTENANCE REPLACED BATTERIES IN BATTERY PACK IAW 33-53-00.   LIGHTS ROW 31 TO 35 OPERATIONALLY CHECK GOOD.  MAINTENANCE REPLACED BULBS AT ROWS 25, 29 AND 33 LIGHTS OPERATIONALLY CHECKED GOOD IAW 33-53-00.  AIRCRAFT RETURNED TO SERVICE
